New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 2/23/2007 11:18 PM (GMT -7)   
Has anyone had problems with their eyes while on advair discus? Thanks for all answers:) smurf

AnmlCrazey
New Member


Date Joined Feb 2007
Total Posts : 14
   Posted 2/25/2007 10:12 PM (GMT -7)   
I have been on Advair for a little while and never experience that. If I forget to take it though I start to cough again and need my inhailer. That is about the only problem I have had.

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 2/26/2007 12:04 AM (GMT -7)   
Thanks AnmlCrazey:)
I hope it is not the advair because it really helps my asthma. My eyelids are red, raw and swollen and really hurt. I see a specialist tomorrow.

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 2/27/2007 1:46 AM (GMT -7)   
I went to the eye specialist today. He said a new allergy is doing this to my eyes and he see many asthma patients with it.....isn't the asthma enough by itself?? What else can suffer with??
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:29 PM (GMT -7)
There are a total of 2,732,771 posts in 301,054 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
324 Guest(s), 14 Registered Member(s) are currently online.  Details
Katie95, scifigal2k, Wdan, jennydancingfish, Serenity Now, jared16, lymedriven, Poppie, sam12, Red_34, HeyNoodles, k07, Broncofan18, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer